Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Ulcer on lip. Drained pus. Having spot. No help with Triamcinolone Acetonide. Solution?

Okay, i had a big ulcer on my lip, swelled up. After a couple days of serious doses of medicines, the swelling went down but the ulcer still remains. I picked the scab off the Ulcer cause there was a lot of puss built up under it. Now all i have is a huge spot on my lip without any protection from food,wind, water ect. (meaning i don t have another scab that grew back) i ve been using Doctor s prescription, ( Triamcinolone Acetonide ) It worked really well last couple days but now since the scab is off the ulcer it isn t doing anything but annoying me
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
Cause of ulcers has to be ruled out and treated.
Maintain oral care.
Use chlorhexidine mouthrinses to gargle.
Take vitamin becosules,iron supplements.
Steroids has to be administered after consulting with your dentist.
Hope you get well soon.
Take care.
Answered: Mon, 10 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor